Alert archive / Illinois / High Wind Watches in 2014
High Wind Watch 1, NWS Lincoln, IL
NWS Lincoln, IL issued this high wind watch at Feb 19, 2014, 9:16 PM CST for 35 counties in Illinois. It took effect at Feb 20, 2014, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 9:16 PM CST (03:16 UTC)
- In effect from
- Feb 20, 2014, 6:00 PM CST
- Expired
- Feb 20, 2014, 3:15 AM CST
- In force
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2402 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127 WWUS73 KILX 200316 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 916 PM CST WED FEB 19 2014 ...HIGH WINDS EXPECTED THURSDAY EVENING... .A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NEAR KANSAS CITY THURSDAY MORNING TO SOUTHWESTERN WISCONSIN BY EVENING. AS THE LOW MOVES INTO WISCONSIN...VERY STRONG WINDS WILL DEVELOP ACROSS CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WESTERLY WINDS WILL INCREASE TO BETWEEN 35 AND 40 MPH...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES. ILZ027>031-036>038-040>057-061>063-066>068-071>073-201015- /O.NEW.KILX.HW.A.0001.140221T0000Z-140221T0900Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 916 PM CST WED FEB 19 2014 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT BY EARLY THURSDAY EVENING...THEN CONTINUE INTO THE OVERNIGHT HOURS. * WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES. * IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BARNES
1 follow-up statement
743 WWUS73 KILX 200915 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CST THU FEB 20 2014 ...HIGH WINDS EXPECTED THURSDAY EVENING... .A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NEAR KANSAS CITY THIS MORNING TO SOUTHWESTERN WISCONSIN BY EVENING. AS THE LOW MOVES INTO WISCONSIN...VERY STRONG WINDS WILL DEVELOP ACROSS CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WESTERLY WINDS WILL INCREASE TO BETWEEN 35 AND 40 MPH...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES. ILZ027>031-036>038-040>055-057-201800- /O.UPG.KILX.HW.A.0001.140221T0000Z-140221T0900Z/ /O.NEW.KILX.HW.W.0001.140220T2100Z-140221T0900Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR 315 AM CST THU FEB 20 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT BY LATE THIS AFTERNOON...THEN CONTINUE INTO THE OVERNIGHT HOURS. * WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH AT TIMES. * IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ILZ056-061>063-066>068-071>073-201800- /O.UPG.KILX.HW.A.0001.140221T0000Z-140221T0900Z/ /O.NEW.KILX.WI.Y.0002.140220T2100Z-140221T0900Z/ COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 315 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...VERY STRONG WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT BY THIS AFTERNOON...THEN CONTINUE INTO THE OVERNIGHT HOURS. * WINDS...WESTERLY WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 45 TO 55 MPH AT TIMES. * IMPACTS...TRAVEL WILL BECOME DIFFICULT ON NORTH-SOUTH ORIENTED ROADS SUCH AS I-55 AND I-57. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HJS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this high wind watch went out at Feb 19, 8:56 PM CST, 20 minutes earlier.
Area forecast discussion, Feb 19, 8:56 PM CST, 20 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 856 PM CST Wed Feb 19 2014 .DISCUSSION... ISSUED 856 PM CST Wed Feb 19 2014 Showers and thunderstorms are increasing in coverage across northern Missouri/southern Iowa on the nose of a strengthening low-level jet. As this jet energy shifts northeastward, rain will spread into west-central Illinois by around midnight then across the remainder of the area overnight. Based on trajectory of jet, greatest rain chances will remain focused across the northern half of the KILX CWA where categorical POPs are currently in place. 00z NAM forecast soundings show a pronounced layer of elevated instability developing as well, supporting the threat for a few thunderstorms with small hail. Based on 00z NAM and coordination with surrounding offices, will be issuing a High Wind Watch for tomorrow evening. Low pressure deepens from 992mb over eastern Kansas Thursday morning to 984mb over southwest Wisconsin by evening. Impressive pressure rises in the wake of the low and passing cold front will lead to very strong winds, possibly gusting over 50 mph. Zone update will be issued shortly. Barnes && .AVIATION... ISSUED 548 PM CST Wed Feb 19 2014 Challenging TAF forecast begins later tonight and continues through 00Z/Fri as a low pressure system develops to our west and rapidly strengthens, tracking into southern WI Thu evening. A strong low level jet is forecast to develop across the region tonight and bring a rapid increase in showers and thunderstorms after midnight. This process is already underway across northern MO. Model forecasts show 50kt winds at 1500 ft AGL overnight and have included LLWS through 12/13Z. Waves of showers and isolated thunderstorms are expected for much of Thursday morning and into the afternoon, along with IFR ceilings and visibilities. Some stronger storms possible during the afternoon ahead of a strong could front would be capable of brief greatly reduced cig/vsbys and variable gusty winds but did not include in this set of TAFS due to timing/location uncertainty. Strong cold front is progged to move west to east across TAF sites from 21-23Z ending the shower/storm threat. Strong/gusty south winds ahead of the front will veer to the southwest behind the front, and increase with gusts to 35 kts. 25 && .PREV DISCUSSION... ISSUED 220 PM CST Wed Feb 19 2014 Pleasant weather conditions prevail across central through southeast Illinois early this afternoon as weak high pressure drifts across the region. Already seeing an increase in high level cloudiness in advance of our next potent weather system pushing into the Rockies. Early afternoon temperatures range from the mid 30s over the heavier snowpacked areas across our north and east counties...to around 50 degrees along the I-70 corridor. SHORT TERM...Tonight through Saturday Showers and thunderstorms to produce locally heavy rainfall over the next 24 to 30 hours, especially across the north half of the forecast area, increasing the threat for flooding along area rivers and streams. Secondary concern will be the severe threat which SPC has shifted further south and east with its latest Day 2 outlook. Model-wise, the NAM-WRF has trended further southeast with the track of the surface low, as it elongates the wave over Missouri, resulting in a flatter trajectory, at least initially, before the wave deepens as the upper system closes off and becomes more negatively tilted later in the forecast period. Meanwhile...the preferred GFS and latest ECMWF solutions continue from their previous forecasts in taking the surface low further west and north, which is supported by the latest Short Range Ensembles. Impressive 850 mb theta-e advection for February develops later this evening as the low level jet increases to our west. This should result in rapid development of showers and thunderstorms to our southwest, which should track northeast later this evening into our west in the 03z to 06z time frame and over the remainder of the area by dawn Thursday. Models showing Most Unstable Capes of 150-300 j/kg across parts of northeast Missouri by late tonight so some of the convection will have the capability of producing hail in addition to some locally heavy rainfall. Initially, higher POPs will be from west central through east central Illinois, north of the 850 mb warm front, which by morning should be north of our area. Precipitable water values by late Thursday morning soar to 1.20 inches over the southern half of our forecast area, well above normal for the middle of February. Heaviest rainfall looks to be along and north of a Rushville to Springfield to Champaign line where 0.80 to 1.25 inches will fall by Thursday afternoon. Unfortunately, this where the deeper snowpack is located, so we will continue to rapidly melt off the snow thru tomorrow evening with nowhere for the water to go as the ground remains frozen. Initially, the snowpack may be able to absorb some of the rain but as we continue to advect higher dew point air into the region Thursday morning, its going to be a losing battle with runoff problems in most areas into the evening hours. River levels along the Illinois, Spoon and Sangamon basins will be most affected over the next couple of days based on the current QPF forecasts, with our far southeast rivers seeing the potential for significant rises for later in the week. With the current track of the surface low, temperatures are going to vary widely across the forecast area with readings warming into the upper 40s far north to possibly approaching 70 degrees south of Interstate 70. As far as the severe threat is concerned, the rather large snow pack centered over the north half of our area will produce a very pronounced near surface stable layer/weak buoyancy which should limit the potential for damaging winds at the surface across at least the north half of the forecast area. As a result, SPC has adjusted the Day2 slight risk further south, mainly along the I-70 corridor for tomorrow afternoon. Looking back on some of the CIPS Analog guidance from the past several days, the main area of concern for more widespread severe weather has been consistently over parts of southern and southeast Illinois, with this mornings analogs depicting a more significant area for widespread severe weather just southeast of I-70 into parts of west central Ky into Tennessee. With the deep layerd shear profiles depicted on models with this intensifying surface and upper air system, we can't rule out some low topped convection further north which may produce some localized 60-65 mph winds, but at this time it appears the more widespread threat will be over southeast Illinois tomorrow afternoon. As the surface low intensifies later tomorrow morning and tracks west of the Illinois River, the cold front is expected to race across our area during the afternoon. As the low tracks well to our north late tomorrow afternoon, strong pressure rises will follow the passage of the cold front tomorrow evening bringing the threat for at least advisory type wind gusts for at least our north half thru the evening hours. With the speed of the system, it appears any precip transition to snow will be to our west and north Thursday night. Not a great deal of cold air to funnel southeast in the wake of the system for Friday with afternoon temperatures expected to top out in the 40s. Models continue to show a weak disturbance tracking over our area Friday night, but forcing and moisture not impressive with this system, so other than some low chance POPs across the north, not expecting much from this feature as it tracks to our east by Saturday dragging a cold front southeast through the forecast area. LONG TERM...Sunday through Wednesday All medium range models indicate another negative height anomaly sets up again near James Bay resulting in a return to much colder weather for the remainder of the month. Canadian high pressure will be edging southeast into the region during this period bringing a gradual downturn in temperatures as we head into a new work week. Several weak disturbances embedded in the northwest flow will bring light snow chances late Sunday and again late Monday into early Tuesday with below normal temperatures once again dominating the weather across the Midwest. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH from 3 AM CST Thursday through Thursday afternoon FOR ILZ027>031-036>038-040>053. &&
Hazardous weather outlook, Feb 19, 3:11 PM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CST WED FEB 19 2014 ILZ027>031-036>038-040>053-201200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 311 PM CST WED FEB 19 2014 ...FLOOD WATCH IN EFFECT FROM 3 AM CST THURSDAY THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT RAIN AND THUNDERSTORMS WILL BEGIN SPREADING INTO AREAS WEST OF THE ILLINOIS RIVER TOWARD MIDNIGHT...AND ACROSS THE REMAINDER OF CENTRAL ILLINOIS AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...RAINFALL AMOUNTS OF OVER HALF AN INCH ARE POSSIBLE BY SUNRISE...ESPECIALLY NORTH OF I-72. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE SOME FLOODING PROBLEMS... ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. THE COPIOUS MOISTURE MAY ALSO RESULT IN AREAS OF FOG DEVELOPING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THURSDAY... BEFORE DIMINISHING FROM THE WEST DURING THE LATE AFTERNOON. WHILE SEVERE WEATHER IS NOT LIKELY...ISOLATED STORMS MAY PRODUCE SOME STRONG WINDS. ANOTHER HALF INCH OF RAIN TO THREE QUARTERS OF AN INCH OF RAIN IS LIKELY...CONTINUING THE THREAT FOR FLOODING. RIVER LEVELS WILL BE ON THE RISE...AND SOME THERE IS SOME POTENTIAL FOR MINOR RIVER FLOODING TO DEVELOP. THIS WILL BE ENHANCED BY THE POTENTIAL FOR ICE JAMS...AS THE WARM TEMPERATURES AND WATER RUNOFF CAUSE ICE TO BREAK UP AND MOVE DOWNSTREAM. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM THURSDAY NIGHT...WITH GUSTS OF 40 TO 50 MPH LIKELY THURSDAY EVENING...HIGHEST NORTH OF I-74. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-201200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 311 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL IMPACT THE STARTING TONIGHT...BRINGING RAIN AND THUNDERSTORMS TO THE AREA AFTER MIDNIGHT. SEVERE STORMS ARE NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS FROM THE APPROACHING STORM WILL BECOME MORE WIDESPREAD ON THURSDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-70...WITH DAMAGING WINDS THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF A HALF TO THREE QUARTERS OF AN INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL BE ON THE RISE AS WELL...AND SOME RIVER FLOODING MAY DEVELOP BY THE END OF THE WEEK. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM THURSDAY NIGHT...WITH GUSTS OF 40 TO 45 MPH LIKELY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:02 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton, Knox | 5 days |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
| Feb 20, 3:15 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more | 20 hr |
| Feb 20, 3:15 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 24 hr |
| Feb 20, 11:46 AM CST | Areal Flood Warning | ILX | Knox, Stark | 5 hr |
| Feb 20, 2:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 40 min |
| Feb 20, 2:40 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 2 hr |
| Feb 20, 2:45 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 30 min |
| Feb 20, 2:49 PM CST | Tornado Warning | ILX | Cass, Mason, Morgan, Scott | 26 min |
| Feb 20, 3:17 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard | 28 min |
| Feb 20, 3:29 PM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Feb 20, 3:49 PM CST | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 59 min |
| Feb 20, 4:08 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Feb 20, 4:09 PM CST | Flash Flood Warning | ILX | Sangamon | 5 hr |
| Feb 20, 4:11 PM CST | Tornado Warning | ILX | Christian, Shelby | 34 min |
| Feb 20, 4:40 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 35 min |
| Feb 20, 4:47 PM CST | Tornado Warning | ILX | Effingham, Moultrie, Shelby | 28 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 54 min |
| Feb 20, 5:12 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar | 33 min |
| Feb 20, 5:14 PM CST | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Feb 20, 5:42 PM CST | Flash Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 6 hr |
| Feb 20, 5:45 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 30 min |
| Feb 20, 5:48 PM CST | Flash Flood Warning | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 6 hr |
Nearby
High Wind Watches in Illinois, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.